# SDR YENA201704300320

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 4904
- Aircraft time: 23,559 hours, 7,852 cycles
- Engine: Iae V2527EA5
- Engine time: 23,559 hours, 7,852 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198
- Part serial: V16022
- Condition: Failed
- Location: Nr 1
- Part time: 23,559 hours, 7,852 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, THERE WAS A BURNED MATERIAL ODOR IN THE COCKPIT.  SOON DISSAPATED,  AT 2200 MSL ON APPROACH A VERY STRONG DIRTY SOCK ODOR PERMEATED THE FLIGHT DECK & DID NOT GO AWAY UNTIL ENGINE SHUTDOWN.   R & R THE NR 1 ENGINE.
